Alert archive / West Virginia / River Flood Warnings in 2015

River Flood Warning 1, NWS Charleston, WV

March 4, 2015Logan County, West Virginia

NWS Charleston, WV issued this river flood warning at Mar 4, 2015, 7:25 AM EST for Logan County, West Virginia. It was in force for 16 hr.

The area

The outline as issued.

The facts

Issued
Mar 4, 2015, 7:25 AM EST (12:25 UTC)
Expired
Mar 4, 2015, 11:40 PM EST
In force
16 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
Minor

County Logan County, WV

The radar

The Charleston,WV radar (KRLX), 71 km from the middle of the area, began a volume at 12:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Guyandotte River at Man (MNAW2). The gauge peaked at 15.58 ft at Mar 4, 2015, 9:00 AM EST.

actionminormoderate10152003/0403/0503/06
Action stage
13 ft
Minor stage
15 ft
Moderate stage
20 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03203000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

280 
WGUS41 KRLX 041225
FLWRLX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
RIVER FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON  WV
725 AM EST WED MAR 4 2015

...The National Weather Service in Charleston Wv has issued a flood warning for 
the following rivers... Guyandotte River...


Affecting the following counties in West Virginia...Logan.

The combination of snow melt and heavy rain has caused the Guyandotte
River to rise at Man.


PRECAUTIONARY/PREPAREDNESS ACTIONS...


Turn around and don't drown.  Do not drive into areas where
water is flowing over the roadway.  Most deaths occur when motorists
try crossing flooded roads.


Please report high water to the National Weather Service by
calling toll free...1-800-401-9535...when you can do so safely.

You may also report flooding by posting your report to the
Charleston West Virginia National Weather service Facebook
page...or by using the Twitter HASHTAG...NWSRLX.

The next statement will be issued around 2pm or sooner if conditions change.


&&

WVC045-050025-
/O.NEW.KRLX.FL.W.0001.150304T1225Z-150305T0440Z/
/MNAW2.1.ER.150304T1131Z.150304T1800Z.150304T2240Z.NO/
725 AM EST WED MAR 4 2015

the National Weather Service in Charleston Wv has issued a 

* Flood Warning for 
  the Guyandotte River At Man.
* until this evening...or until the warning is cancelled.
* At  7:00 AM Wednesday the stage was 15.2 feet. 
* Minor Flooding is occurring and Minor Flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...the river will continue rising to near 16.0 feet by this afternoon.
  The river will fall below flood stage late this afternoon.
* At stages near 16.0 feet...Some buildings and structures along the river start 
  to flood.
* A crest near 16.0 feet compares to a previous crest of 17.8 feet on May 9 2009.
  

&&

LAT...LON 3760 8186 3778 8196 3777 8185 3768 8179


$$
1 follow-up statement
531 
WGUS81 KRLX 042127
FLSRLX
RIVER FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CHARLESTON  WV 
427 PM EST WED MAR 4 2015

...The flood warning is cancelled for the following rivers...Guyandotte River.
  At Man...
 
 Affecting the following counties in West Virginia...Logan.

Runoff from rain has slowed and flows have been reduced by R.D. Bailey
dam. The Guyandotte River at Man has gone below flood stage and will 
continue a slow fall this evening.  Therefore, the flood warning has
been cancelled.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around and don't drown.  Do not drive into areas where
water is flowing over the roadway.  Most deaths occur when motorists
try crossing flooded roads.

Please report high water to the National Weather Service by
calling toll free...1-800-401-9535...when you can do so safely.

You may also report flooding by posting your report to the
Charleston West Virginia National Weather service Facebook
page...or by using the Twitter HASHTAG...NWSRLX.

This will be the last statement issued for Man unless conditions
change.


&&

WVC045-042157-
/O.CAN.KRLX.FL.W.0001.000000T0000Z-150305T0440Z/
/MNAW2.N.ER.150304T1131Z.000000T0000Z.000000T0000Z.NO/
427 PM EST WED MAR 4 2015

The Flood Warning is cancelled for
  the Guyandotte River At Man.
* AT  4:00 PM Wednesday the stage WAS 12.3 feet. 
* Flood stage is 15.0 feet.
* Forecast...the river has crested and has fallen below flood stage and 
will continue a slow fall tonight. 


&&

LAT...LON 3760 8186 3778 8196 3777 8185 3768 8179


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this river flood warning went out at Mar 4, 6:31 AM EST, 54 minutes earlier.

Area forecast discussion, Mar 4, 6:31 AM EST, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
631 AM EST WED MAR 4 2015

.SYNOPSIS...
COLD FRONT TONIGHT. FRONT STALLS TO THE SOUTH WITH LOW PRESSURE
MOVING ALONG THE FRONT TONIGHT INTO THURSDAY. HIGH PRESSURE FRIDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
COLD FRONT AS OF 06Z HAS CROSSED CRW AND EKN AND SAGGING SE.
NARROW BAND OF HIGH REFLECTIVITIES AS WELL AS WSR-88D VELOCITY
IMAGE DEPICTS FRONT VERY NICELY ON ITS TREK. NOT LOOKING AT A
SIGNIFICANT DROP BEHIND THE FRONT...BUT MORE OF A SLOW DECLINE.
NEEDLESS TO SAY...THE 60S ARE GONE.

STILL LOOKING AT SE OH FOR FIRST CONCERN FOR WATER ISSUES IN
CREEKS AND STREAMS THRU MORNING. THIS CONCERN EXPANDS INTO
REMAINDER OF THE AREA TODAY AS STRONG FRONTOGENETIC FORCING ACTING
ON A MOIST FETCH SLOPED BEHIND THE SFC COLD FRONT AMID A STOUT
UPPER LEVEL JET...WILL ALLOW FOR PERIODS OF HEAVY RAIN INTO THE
AFTERNOON HRS. WORRIED ABOUT SNOWPACK RELEASE IN THE MOUNTAINS
INTO THE MORNING HOURS WITH HIGH DEWPOINTS AND A STIFF WIND THRU
MUCH OF TUESDAY.

TREND IN THE MODELS...PARTICULARLY THE NAM IS FOR SLIGHTLY COLDER
AIR ALOFT TONIGHT ACROSS THE LOWLANDS. THIS WOULD LIMIT THE
SIGNIFICANT SLEET ACCUMULATIONS AND CONFINE THEM MORE ACROSS SE
WV AS THE NEXT WAVE THROWS SIGNIFICANT MOISTURE IN THE COLD
SECTOR. THIS WOULD SUPPORT HIGHER SNOWFALL AMOUNTS IN THE
LOWLANDS BUT STILL NOT TO THE EXTENT THAT MODELS ARE SUGGESTING
GIVEN HEAVY RAIN PRECEDING IT. THERE IS ALSO A FZRA CONCERN IN THE
MOUNTAINS LATE TONIGHT AND IN PARTICULAR OUR SW VA COUNTIES WHERE
ONE TO TWO TENTHS OF ICE ACCRETION IS POSSIBLY BY 12Z THURSDAY.

AS FOR TIMING OF CHANGEOVER ACROSS THE AREA...NOT MUCH IN THE WAY
OF CHANGE FROM PREVIOUS FORECAST. STILL LOOKING AT THIS AFTERNOON
ACROSS SE OH IN THE FORM OF A TRANSITION FROM RAIN TO SLEET TO
SNOW. THIS THINKING PROGRESSES SE INTO THE EVENING HRS WITH NE KY
AND WV LOWLANDS TRANSITIONING IN THIS EVENING AND INTO THE
MOUNTAINS AROUND MIDNIGHT. AGAIN...THE WARMER AIR ALOFT WILL TRY
TO HANG ON ACROSS SW VA AND SE WV...MEANING MORE IN THE WAY OF
SLEET AND FZRA.

CONCERNING RAIN TOTALS...LIQUID QPF LOOKS TO BE A BIT LESS THAN
HAS BEEN EXPECTED. GENERALLY LOOKING AT 1 TO 1.5 INCHES OF RAIN
BEFORE THE CHANGEOVER WITH LOLLIPOPS OF 2 INCHES POSSIBLE. THAT
WILL STILL CAUSE SOME PROBLEMS...ESPECIALLY IN THE MOUNTAINS.

AS FOR HEADLINES...WILL BE EXPANDING WINTER STORM WARNING TO COVER
REMAINDER OF THE N WV LOWLANDS AND N MOUNTAINS. STILL DEBATING ON
HOW TO HANDLE THE COAL FIELDS INTO SE WV AND SW VA GIVEN MORE IN
THE WAY OF SLEET AND ICE.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
MODELS ARE A BIT SLOWER WITH THE SYSTEM PULLING OUT ON THURSDAY...SO
WILL LINGER HIGHER POPS A BIT LONGER. ALTHOUGH STILL SOME
DIFFERENCES BETWEEN THE MODELS IN PRECIPITATION TYPE CHANGE OVER
TIMES...FEEL THAT SNOWFALL AMOUNTS WILL SUPPORT WARNING CRITERIA
ANOTHER TIER OF COUNTIES SOUTHWARD...SO WILL UPGRADE. FROM MCDOWELL
AND WYOMING COUNTIES INTO SOUTHWEST VIRGINIA...THINK THE CHANGE OVER
WILL OCCUR TO LATE FOR WARNING CRITERIA...SO WILL GO WITH AN
ADVISORY FOR THESE COUNTIES.

HIGH PRESSURE BUILDS IN THURSDAY NIGHT...ALLOWING FOR SOME DECENT
LATE NIGHT RADIATION. WITH SNOW EXPECTED TO BE ON THE GROUND...WILL
GO BELOW MOS GUIDANCE NUMBERS FOR LOWS..

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
HIGH PRESSURE IN PLACE TO START THE LONG TERM PERIOD...GRADUALLY
BEING SQUASHED TO THE SOUTH AS AN UPPER LEVEL SHORTWAVE TROUGH DROPS
THROUGH THE WESTERN GREAT LAKES SUNDAY. MODELS STRUGGLING SOME WITH
THIS FEATURE...BOTH IN SPEED AND JUST HOW FAR SOUTH PRECIPITATION
WITH THIS WILL MAKE IT. HAVE ANOTHER 500MB SHORTWAVE TROUGH
FOLLOWING THE FIRST AROUND MONDAY. 00Z ECMWF TRIES TO KEEP THESE TO
FEATURES SEPARATE...WHILE GFS DOES NOT HAVE MUCH OF A BREAK BETWEEN
THEM. ENDED UP WITH A NEAR 50/50 BLEND OF GFS/ECMWF THROUGH THE LONG
TERM FOR POPS. GENERALLY STUCK CLOSE TO WPC FOR TEMPS/WINDS.

&&

.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
HEAVY RAIN COULD FALL ALONG THE BAROCLINIC ZONE ALOFT BEHIND THE
SURFACE FRONT...SENDING AVIATION CONDITIONS INTO IFR OR WORSE INTO
LATE WEDNESDAY. RAIN WILL TRANSITION INTO A MIX AND THEN SNOW FROM
WEST TO EAST WEDNESDAY AFTERNOON INTO THURSDAY WITH IFR
CONDITIONS.

STRONG SW LLJ OF AROUND 50 KTS WILL WANE THRU MORNING AND FLOW
VEERING TO W DIRECTION WHILE SURFACE FLOW WILL GENERALLY BE OUT OF
THE NW AND LIGHT ON THE ORDER OF 5 TO 10 KTS.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z THURSDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIOS: LOWERING OF FLIGHT CATEGORIES TO MVFR/IFR WILL
VARY.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       11   12   13   14   15   16   17   18   19   20   21   22
EST 1HRLY       06   07   08   09   10   11   12   13   14   15   16   17
CRW CONSISTENCY  L    L    L    L    L    L    M    M    M    H    H    H
HTS CONSISTENCY  L    L    H    H    H    M    M    M    M    H    H    H
BKW CONSISTENCY  H    H    H    H    H    M    L    L    L    L    H    H
EKN CONSISTENCY  M    L    L    L    L    L    L    L    L    H    H    H
PKB CONSISTENCY  L    L    L    L    L    H    H    H    H    H    H    H
CKB CONSISTENCY  L    L    L    L    L    L    L    L    L    M    H    H

AFTER 12Z THURSDAY...
IFR POSSIBLE IN RAIN WEDNESDAY NIGHT...UNDER RAIN/SLEET OR SNOW.
IFR IN SNOW SHOWERS THURSDAY.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLOOD WATCH THROUGH THURSDAY MORNING FOR WVZ005>011-013>020-
     024>040-046-047.
     WINTER STORM WARNING FROM 7 PM THIS EVENING TO 7 PM EST
     THURSDAY FOR WVZ005>008-013>020-024>032-035>040-046-047.
     WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO 1 PM EST
     THURSDAY FOR WVZ009>011.
     WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 7 PM EST
     THURSDAY FOR WVZ033-034.
OH...FLOOD WATCH THROUGH THURSDAY MORNING FOR OHZ066-067-075-076-
     083>087.
     WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO 1 PM EST
     THURSDAY FOR OHZ085>087.
     WINTER STORM WARNING FROM 1 PM THIS AFTERNOON TO 1 PM EST
     THURSDAY FOR OHZ066-067-075-076-083-084.
KY...FLOOD WATCH THROUGH THURSDAY MORNING FOR KYZ101>103-105.
     WINTER STORM WARNING FROM 7 PM THIS EVENING TO 7 PM EST
     THURSDAY FOR KYZ105.
     WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO 1 PM EST
     THURSDAY FOR KYZ101>103.
VA...FLOOD WATCH THROUGH THURSDAY MORNING FOR VAZ003-004.
     WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 7 PM EST
     THURSDAY FOR VAZ003-004.

&&

SYNOPSIS...RPY/MZ/30
NEAR TERM...30
SHORT TERM...RPY
LONG TERM...MZ
AVIATION...30
Hazardous weather outlook, Mar 4, 4:48 AM EST, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
448 AM EST WED MAR 4 2015

KYZ105-WVZ005>008-013>020-024>032-035>040-046-047-051000-
LAWRENCE KY-WAYNE-CABELL-MASON-JACKSON WV-LINCOLN-PUTNAM-KANAWHA-
ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-
GILMER-LEWIS-HARRISON-TAYLOR-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-
BARBOUR-POCAHONTAS-RANDOLPH-
448 AM EST WED MAR 4 2015

...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...
...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY AND MUCH
OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KYZ101>103-OHZ085>087-WVZ009>011-051000-
GREENUP-CARTER-BOYD-MEIGS-GALLIA-LAWRENCE OH-WOOD-PLEASANTS-TYLER-
448 AM EST WED MAR 4 2015

...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...
...WINTER STORM WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM
EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO AND NORTHERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

VAZ003-004-WVZ033-034-051000-
DICKENSON-BUCHANAN-MCDOWELL-WYOMING-
448 AM EST WED MAR 4 2015

...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...
...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM
EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND
SOUTHERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ066-067-075-076-083-084-051000-
PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-
448 AM EST WED MAR 4 2015

...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...
...WINTER STORM WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 PM
EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Mar 4, 7:09 AM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
709 AM EST WED MAR 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 AM     FLOOD            5 NNW MABEN             37.71N  81.43W
03/04/2015                   WYOMING            WV   PUBLIC

            SOME FLOODED ROADS IN GLEN ROGERS.

&&

EVENT NUMBER RLX1500706

NW
Local storm report, Mar 4, 7:13 AM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
713 AM EST WED MAR 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     FLOOD            3 NW MACFARLAN          39.11N  81.24W
03/04/2015                   RITCHIE            WV   911 CALL CENTER

            NORTH FORK OF HUGHS RIVER OUT OF ITS BANKS

&&

EVENT NUMBER RLX1500707

NW
Local storm report, Mar 4, 7:15 AM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
715 AM EST WED MAR 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     FLOOD            NEW MILTON              39.23N  80.68W
03/04/2015                   DODDRIDGE          WV   PUBLIC

            MEATHOUSE FORK OUT OF ITS BANKS AND FLOODING PORTIONS
            OF ROUTE 18

&&

EVENT NUMBER RLX1500708

NW
Local storm report, Mar 4, 7:16 AM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
716 AM EST WED MAR 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 AM     FLOOD            GILBERT                 37.61N  81.87W
03/04/2015                   MINGO              WV   PUBLIC

            SPAS CREEK OUT OF ITS BANKS

&&

EVENT NUMBER RLX1500710

NW
Local storm report, Mar 4, 7:18 AM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
718 AM EST WED MAR 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 AM     FLOOD            DINGESS                 37.87N  82.17W
03/04/2015                   MINGO              WV   PUBLIC

            EAST FORK OUT OF ITS BANKS IN PLACES.

&&

EVENT NUMBER RLX1500711

NW
Local storm report, Mar 4, 7:22 AM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
722 AM EST WED MAR 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 AM     FLOOD            KERMIT                  37.84N  82.41W
03/04/2015                   MINGO              WV   PUBLIC

            MARROWBONE CREEK OUT OF ITS BANKS AND FLOODING ADJACENT
            ROAD.

&&

EVENT NUMBER RLX1500713

NW

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 4:46 AM ESTWinter Weather AdvisoryRLXMcDowell, Wyoming16 hr
Mar 4, 6:20 AM ESTAreal Flood WarningRLXLogan, Mingo6 hr
Mar 4, 6:27 AM ESTAreal Flood WarningRLXBarbour, Lewis, Pocahontas, Randolph, Taylor, Upshur and 1 more32 hr
Mar 4, 6:43 AM ESTAreal Flood WarningRLXBraxton, Fayette, McDowell, Nicholas, Pocahontas, Raleigh and 3 more36 hr
Mar 4, 6:49 AM ESTAreal Flood WarningRLXBraxton, Calhoun, Doddridge, Gilmer, Harrison, Lewis and 6 more31 hr
Mar 4, 6:56 AM ESTAreal Flood WarningRLXBoone, Cabell, Lincoln, Logan, Mingo, Raleigh and 1 more36 hr
Mar 4, 6:59 AM ESTAreal Flood WarningRLXPleasants, Tyler, Wirt, Wood32 hr
Mar 4, 7:05 AM ESTAreal Flood WarningRLXBoone, Braxton, Cabell, Calhoun, Clay, Fayette and 6 more32 hr
Mar 4, 9:53 AM ESTRiver Flood WarningRLXBarbour49 hr
Mar 4, 9:53 AM ESTRiver Flood WarningRLXBarbour38 hr
Mar 4, 4:08 PM ESTRiver Flood WarningRLXMingo42 hr
Mar 4, 5:29 PM ESTRiver Flood WarningRLXUpshur29 hr

Nearby

River Flood Warnings in West Virginia, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.